Data Migration for Large Scientific Datasets in Clouds

Hajnal, Ákos and Nagy, Enikő and Kacsuk, Péter and Márton, István (2018) Data Migration for Large Scientific Datasets in Clouds. AZERBAIJAN JOURNAL OF HIGH PERFORMANCE COMPUTING, 1 (1). pp. 66-86. ISSN 2616-6127 10.32010/26166127.2018.1.1.66.86

[img] Text
Hajnal_66_30342241_ny.pdf

Download (2MB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Laboratory of Parallel and Distributed Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 08 Jan 2019 21:09
Last Modified: 08 Jan 2019 21:09
URI: http://eprints.sztaki.hu/id/eprint/9579

Update Item Update Item